# SDR MWEA050060

- Difficulty date: June 27, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 44,101 hours, 44,761 cycles
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PILOT REPORTED A LOUD HUMMING SOUND AND VIBRATION.   VISUALLY INSPECTED ALL LANDING GEARS AND WHEEL WELLS, INSPECTED AIRCRAFT FUSELAGE, DOORS,WINGS AND PANELS.   PERFORMED ENGINE VIBRATION TEST.  NO DEFECTS FOUND.
